Skip to Main Content
June 27, 2017 at 12:00 AM
Reasonable probability that the patient may experience adverse events ranging from fever, chills and malaise, to severe adverse events including systemic invasive mycoses or systemic bacterial sepsis.
June 23, 2017 at 3:30 PM
Reasonable probability that patient may experience adverse events ranging from fever, chills and malaise, to severe adverse events including systemic invasive mycoses or systemic bacterial sepsis.
June 23, 2017 at 12:50 PM
UPDATED 06/23/2017. All unexpired lots of the RX, OTW, and CS versions are recalled. Material in the patient's bloodstream can result in serious adverse health consequences such as the development of blood clots, embolism of the excess material to vital organs, or death.
June 22, 2017 at 3:20 PM
Patient may experience adverse events ranging from fever, chills and malaise, to severe adverse events including systemic invasive mycoses or systemic bacterial sepsis.
June 21, 2017 at 2:00 PM
Material in the patient's bloodstream can result in serious adverse health consequences such as the development of blood clots, embolism of the excess material to vital organs, or death.
June 16, 2017 at 10:00 PM
There is a reasonable probability that the patient may experience adverse events, ranging from fever, chills and malaise, to severe adverse events including systemic invasive mycoses or systemic bacterial sepsis.
June 15, 2017 at 12:00 AM
A patient may experience adverse events ranging from fever, chills and malaise, to severe adverse events including systemic invasive mycoses or systemic bacterial sepsis. Posted 06/16/2017
June 15, 2017 at 12:00 AM
An extreme and unexpected reduction in dose than expected could lead to a delay in treatment, disruption of clinical care of the patient, and worsening of patient’s conditions. Posted 06/15/2017
June 15, 2017 at 12:00 AM
Accuracy errors may lead to patient deaths, serious or life-threatening injuries, and inaccurate, aborted, or prolonged medical procedures Posted 06/15/2017
June 15, 2017 at 12:00 AM
Failed dissolution could result in less drug being absorbed. Posted 06/15/2017
June 14, 2017 at 3:42 PM
The possibility of decreased quality and consistency of the product, may have an impact on the safety and efficacy of the product posing a risk to patients.
June 13, 2017 at 2:50 PM
Patients should not stop taking Eliquis without consulting with their physician
June 06, 2017 at 7:00 AM
UPDATED 06/06/2017. Class I Recall expanded. Falsely lower test results may lead to improper patient management and treatment for lead exposure or poisoning.
May 30, 2017 at 1:00 PM
Higher than allowed levels of harmful chemicals may cause chronic infections, long-term hospitalization due to additional surgical procedures, paralysis, and death. Posted 05/30/2017
May 29, 2017 at 7:25 PM
Oral contraceptive tablets that are taken out of sequence may place the user at risk for contraceptive failure and unintended pregnancy.
May 26, 2017 at 10:39 AM
Unintentional dosing with Zurampic has the potential to lead to adverse renal effects including acute renal failure.
May 26, 2017 at 8:19 AM
Presence of sildenafil and tadalafil may interact with nitrates found in some prescription drugs, such as nitroglycerin, and may lower blood pressure to dangerous levels.
May 25, 2017 at 1:20 PM
UPDATED 05/25/2017. Class I recall issued for LeadCare Plus and Ultra Testing Systems. Falsely lower test results may lead to improper patient management and treatment for lead exposure or poisoning.
May 25, 2017 at 8:20 AM
Dietary supplements containing ephedrine alkaloids pose a risk of serious adverse events, including heart attack, stroke, and death.
May 23, 2017 at 5:06 PM
A slow or improper driveline changeover places certain patients at risk of serious injury or death.
May 22, 2017 at 2:50 PM
Use or consumption of products containing SARMs and anabolic steroid-like substances may cause acute liver injury, which is known to be a possible harmful effect of using steroid containing products.
May 22, 2017 at 1:30 PM
Unexpected stop in ventilation therapy may cause serious adverse health consequences, including death.
May 22, 2017 at 9:00 AM
Health care professionals should continue to limit GBCA use to circumstances in which additional information provided by the contrast agent is necessary, and assess the necessity of repetitive MRIs with GBCAs.
May 17, 2017 at 9:20 AM
Falsely lower test results may lead to improper patient management and treatment for lead exposure or poisoning.